# SDR SWAA2023060143199

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV 2023-295266<[01] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -SEE INDIVIDUAL SIGN OFF BELOW. RII.
